# SDR ASAA2023042943280

- Difficulty date: April 29, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948534
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, RH AFT BULKHEAD ANGLE HAS CORROSION ON BOTTOM SIDE. GROUNDED - YES. EVALUATED FWD PIT R/H AFT BULKHEAD ANGLE; MINIMUM THICKNESS: .056, REMOVED: .026, REMAINING .045 & IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-30-01. REMOVED, LOCATED & DRILLED, AND INSTALLED NEW BULKHEAD ANGLE IAW B737-800 SRM 51-40-02 & B737-800 SRM 51-40-05.
